MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/ date of birth: unknown/ not provided.Sex/ gender: unknown/ not provided.If explanted; give date: not applicable as lens remains implanted.(b)(6).Device evaluation: product testing could not be performed since the product was not return for evaluation.According to the initial report the material is not available for investigation.However, photo was provided attached to the complaint folder.It shows what appears to be an implanted lens, nevertheless due to the resolution of the photo it is not possible to identify the reported foreign material.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the customer identified a lens with a small burr / wire or similar on it.Dr.(b)(6) got the piece off with forceps without any complications, but it was clear that the wire / piece was really attached to the lens as if part of it.The lens moved as he pulled the piece.No patient injuries were caused.No additional information was provided.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10962878
Report Number2648035-2020-00914
Device Sequence Number14506683
Product Code HQL
UDI-Device Identifier05050474558151
UDI-Public(01)05050474558151(17)230113
Combination Product (Y/N)Y
Initial Reporter CountryNL
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1